Alert archive / Texas / Flash Flood Watches in 2021
Flash Flood Watch 5, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood watch at Jun 7, 2021, 3:04 AM CDT for 4 states. It took effect at Jun 7, 2021, 7:00 AM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2021, 3:04 AM CDT (08:04 UTC)
- In effect from
- Jun 7, 2021, 7:00 AM CDT
- Expired
- Jun 9, 2021, 7:00 AM CDT
- In force
- 48 hr
- Issued by
- NWS Shreveport, LA
- Flood severity
- None
All 30 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, Webster Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 78 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
901 WGUS64 KSHV 070804 FFASHV URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Shreveport LA 304 AM CDT Mon Jun 7 2021 ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-071615- /O.NEW.KSHV.FF.A.0005.210607T1200Z-210608T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-McCurtain-Red River- Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg- Harrison-Cherokee-Rusk-Panola- Including the cities of Hawkins, Ashdown, Carthage, Magnolia, Mount Pleasant, Clarksville, Winnsboro, Stamps, Jefferson, Mineola, Springhill, Naples, Hope, Henderson, Linden, Bossier City, Broken Bow, Daingerfield, Hughes Springs, Gilmer, Nashville, Lone Star, Lewisville, Mineral Springs, Shreveport, Queen City, Atlanta, Quitman, Mount Vernon, Idabel, Homer, Rusk, Omaha, De Queen, Prescott, Big Sandy, Texarkana, Bogata, Pittsburg, Marshall, Haynesville, El Dorado, Bradley, Tyler, Dierks, Minden, Jacksonville, and Longview 304 AM CDT Mon Jun 7 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH TUESDAY MORNING... The National Weather Service in Shreveport has issued a * Flash Flood Watch for portions of Arkansas...northwest Louisiana... southeast Oklahoma and northeast Texas, including the following areas, in Arkansas, Columbia, Hempstead, Howard, Lafayette, Little River, Miller, Nevada, Sevier and Union. In northwest Louisiana, Bossier, Caddo, Claiborne and Webster. In southeast Oklahoma, McCurtain. In northeast Texas, Bowie, Camp, Cass, Cherokee, Franklin, Gregg, Harrison, Marion, Morris, Panola, Red River, Rusk, Smith, Titus, Upshur and Wood. * From 7 AM CDT this morning through Tuesday morning * Rainfall totals of 2 to 3 inches, with isolated higher amounts possible. Rain amounts may occur in a short period of time and may impact locations that have seen heavy rainfall over the last few days. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
6 follow-up statements
148 WGUS64 KSHV 071901 FFASHV Flood Watch National Weather Service Shreveport LA 201 PM CDT Mon Jun 7 2021 ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-080315- /O.CON.KSHV.FF.A.0005.000000T0000Z-210608T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-McCurtain-Red River- Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg- Harrison-Cherokee-Rusk-Panola- Including the cities of Hawkins, Ashdown, Carthage, Magnolia, Mount Pleasant, Clarksville, Winnsboro, Stamps, Jefferson, Mineola, Springhill, Naples, Hope, Henderson, Linden, Bossier City, Broken Bow, Daingerfield, Hughes Springs, Gilmer, Nashville, Lone Star, Lewisville, Mineral Springs, Shreveport, Queen City, Atlanta, Quitman, Mount Vernon, Idabel, Homer, Rusk, Omaha, De Queen, Prescott, Big Sandy, Texarkana, Bogata, Pittsburg, Marshall, Haynesville, El Dorado, Bradley, Tyler, Dierks, Minden, Jacksonville, and Longview 201 PM CDT Mon Jun 7 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... The Flash Flood Watch continues for * Portions of Arkansas...northwest Louisiana...southeast Oklahoma and northeast Texas, including the following areas, in Arkansas, Columbia, Hempstead, Howard, Lafayette, Little River, Miller, Nevada, Sevier and Union. In northwest Louisiana, Bossier, Caddo, Claiborne and Webster. In southeast Oklahoma, McCurtain. In northeast Texas, Bowie, Camp, Cass, Cherokee, Franklin, Gregg, Harrison, Marion, Morris, Panola, Red River, Rusk, Smith, Titus, Upshur and Wood. * Through Tuesday morning * Additional rainfall amounts of one to three inches, with isolated higher amounts possible. Across portions of Southeast Oklahoma, Southwest Arkansas and the northern third of Northeast Texas, additioanl rainfall amounts of three to five inches with higher amounts will be possible through Tuesday Morning. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 13
138 WGUS64 KSHV 080302 FFASHV URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Shreveport LA 1002 PM CDT Mon Jun 7 2021 LAZ001>004-TXZ124>126-136>138-149>151-080415- /O.CAN.KSHV.FF.A.0005.000000T0000Z-210608T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Caddo-Bossier-Webster-Claiborne-Wood-Upshur-Marion-Smith-Gregg- Harrison-Cherokee-Rusk-Panola- Including the cities of Homer, Rusk, Bossier City, Mineola, Marshall, Quitman, Gilmer, Haynesville, Hawkins, Winnsboro, Jacksonville, Tyler, Jefferson, Big Sandy, Shreveport, Carthage, Henderson, Springhill, Longview, and Minden 1002 PM CDT Mon Jun 7 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwest Louisiana and northeast Texas, including the following areas, in northwest Louisiana, Bossier, Caddo, Claiborne and Webster. In northeast Texas, Cherokee, Gregg, Harrison, Marion, Panola, Rusk, Smith, Upshur and Wood has been cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-081115- /O.EXT.KSHV.FF.A.0005.000000T0000Z-210609T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris- Cass- Including the cities of Ashdown, Magnolia, Mount Pleasant, Clarksville, Stamps, Hughes Springs, Naples, Hope, Linden, Broken Bow, Daingerfield, Nashville, Lone Star, Lewisville, Mineral Springs, Queen City, Atlanta, Mount Vernon, Idabel, Omaha, De Queen, Prescott, Texarkana, Bogata, Pittsburg, El Dorado, Bradley, and Dierks 1002 PM CDT Mon Jun 7 2021 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING... The Flash Flood Watch is now in effect for * Portions of Arkansas...southeast Oklahoma and northeast Texas, including the following areas, in Arkansas, Columbia, Hempstead, Howard, Lafayette, Little River, Miller, Nevada, Sevier and Union. In southeast Oklahoma, McCurtain. In northeast Texas, Bowie, Camp, Cass, Franklin, Morris, Red River and Titus. * Through Tuesday evening * Additional rainfall totals of 2 to 4 inches, with isolated higher amounts in excess of 6 inches, are possible through Tuesday afternoon across portions of extreme Northeast Texas, McCurtain County Oklahoma, and Southwest Arkansas. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 15
695 WGUS64 KSHV 080837 FFASHV Flood Watch National Weather Service Shreveport LA 337 AM CDT Tue Jun 8 2021 ...The flash flood threat will continue through this evening... ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-082100- /O.CON.KSHV.FF.A.0005.000000T0000Z-210609T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, and Queen City 337 AM CDT Tue Jun 8 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of Arkansas, southeast Oklahoma, and northeast Texas, including the following areas, in Arkansas, Columbia, Hempstead, Howard, Lafayette, Little River, Miller, Nevada, Sevier, and Union. In southeast Oklahoma, McCurtain. In northeast Texas, Bowie, Camp, Cass, Franklin, Morris, Red River, and Titus. * Through this evening. * Additional rainfall totals of 2 to 4 inches, with isolated higher amounts in excess of 6 inches, are possible through Tuesday afternoon across portions of extreme Northeast Texas, McCurtain County Oklahoma, and Southwest Arkansas. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 12
940 WGUS64 KSHV 081851 FFASHV URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Shreveport LA 151 PM CDT Tue Jun 8 2021 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-091200- /O.EXT.KSHV.FF.A.0005.000000T0000Z-210609T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris- Cass- Including the cities of Ashdown, Magnolia, Mount Pleasant, Clarksville, Stamps, Hughes Springs, Naples, Hope, Linden, Broken Bow, Daingerfield, Nashville, Lone Star, Lewisville, Mineral Springs, Queen City, Atlanta, Mount Vernon, Idabel, Omaha, De Queen, Prescott, Texarkana, Bogata, Pittsburg, El Dorado, Bradley, and Dierks 151 PM CDT Tue Jun 8 2021 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING... The Flash Flood Watch is now in effect for * Portions of Arkansas...southeast Oklahoma and northeast Texas, including the following areas, in Arkansas, Columbia, Hempstead, Howard, Lafayette, Little River, Miller, Nevada, Sevier and Union. In southeast Oklahoma, McCurtain. In northeast Texas, Bowie, Camp, Cass, Franklin, Morris, Red River and Titus. * Through Wednesday morning * Additional rainfall amounts of one to three inches will be possible across the watch area with isolated higher amounts possible as well. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 13
938 WGUS64 KSHV 090930 FFASHV Flood Watch National Weather Service Shreveport LA 430 AM CDT Wed Jun 9 2021 OKZ077-TXZ096-097-108>112-091030- /O.CAN.KSHV.FF.A.0005.000000T0000Z-210609T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- Including the cities of Linden, Texarkana, Broken Bow, Bogata, Pittsburg, Mount Pleasant, Clarksville, Naples, Lone Star, Atlanta, Queen City, Omaha, Daingerfield, Hughes Springs, Mount Vernon, and Idabel 430 AM CDT Wed Jun 9 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast Oklahoma and northeast Texas, including the following areas, in southeast Oklahoma, McCurtain. In northeast Texas, Bowie, Camp, Cass, Franklin, Morris, Red River and Titus has been cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ ARZ050-051-059>061-070>073-091200- /O.CON.KSHV.FF.A.0005.000000T0000Z-210609T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union- Including the cities of Nashville, Texarkana, De Queen, Magnolia, Ashdown, Lewisville, El Dorado, Bradley, Prescott, Stamps, Mineral Springs, Dierks, and Hope 430 AM CDT Wed Jun 9 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... The Flash Flood Watch continues for * Portions of south central Arkansas and southwest Arkansas, including the following areas, in south central Arkansas, Union. In southwest Arkansas, Columbia, Hempstead, Howard, Lafayette, Little River, Miller, Nevada and Sevier. * Until 7 AM CDT this morning * A few additional storms may develop and could pose an isolated flash flooding threat through sunrise this morning. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
994 WGUS64 KSHV 091147 FFASHV Flood Watch National Weather Service Shreveport LA 647 AM CDT Wed Jun 9 2021 ARZ050-051-059>061-070>073-091300- /O.EXP.KSHV.FF.A.0005.000000T0000Z-210609T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union- Including the cities of Nashville, Texarkana, De Queen, Magnolia, Ashdown, Lewisville, El Dorado, Bradley, Prescott, Stamps, Mineral Springs, Dierks, and Hope 647 AM CDT Wed Jun 9 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT 7 AM CDT THIS MORNING... The Flash Flood Watch for portions of south central Arkansas and southwest Arkansas, including the following areas, in south central Arkansas, Union. In southwest Arkansas, Columbia, Hempstead, Howard, Lafayette, Little River, Miller, Nevada and Sevier will expire AT 7 AM CDT this morning. Flooding is no longer expected to pose a threat. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood watch went out at Jun 7, 12:40 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 7, 12:40 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1240 AM CDT Mon Jun 7 2021 .AVIATION... VFR conditions to deteriorate into the MVFR/IFR overnight, as low cigs develop and spread across the terminals. Additional convection is fcst to develop this morning, bringing low cigs/vsbys invof tstms as well. Overall aside from during the occurrence of convection, VFR conditions should return after about midday. Have kept the ongoing prevailing tstms through the afternoon and evening hours, but these may be more intermittent and require TEMPO groups as this timeframe nears. /12/ && .PREV DISCUSSION... /issued 1018 PM CDT Sun Jun 6 2021/ SHORT TERM.../Tonight/ Much of the isolated to sct convection has diminished with the setting sun this evening, as dry slotting has undercut the closed low which has begun to shift NE into Ern OK/NW AR, with the afternoon convection primarily outflow dominant and driven through diurnal heating. However, seeing a small line of convection that continues to propagate E across McCurtain County OK and eventually into the Nrn sections of SW AR, along the apex of the attendant upper trough which will swing E through NE TX into SW AR overnight. This convection should remain sustained through at least a portion of the overnight hours across SW AR, being sustained by a 20kt Srly low level flow, weak to moderate SBCapes of 1000-1500 J/Kg, and large scale ascent ahead of the trough. Thus, have raised pops to likely/high chance across much of SW AR, tapering pops to low chance/slight chance farther S across portions of NE TX/N LA where elevated forcing should be weaker. Wind gusts along this line of convection have remained consistent this evening across SE OK, with AWOS/OK Mesonet reports of 30-35 mph, which should remain the case through the overnight hours as it moves into SW AR while gradually weakening. Did make a few minor tweaks to min temps, mainly to lower readings across the rain cooled areas of SE OK and adjacent sections of SW AR. Otherwise, a warm and muggy night is expected, before convection increases late tonight across portions of Srn OK/N TX, before advancing E into our region throughout the day Monday. Zone update already out...grids will be available shortly. 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 82 73 89 74 / 80 50 50 10 MLU 84 73 88 73 / 80 40 60 20 DEQ 81 70 84 70 / 90 60 70 30 TXK 81 72 84 72 / 80 50 60 30 ELD 81 70 85 70 / 80 50 70 30 TYR 82 74 89 75 / 80 50 40 10 GGG 82 73 88 73 / 80 50 40 10 LFK 86 75 91 74 / 70 30 30 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 12/15
Hazardous weather outlook, Jun 6, 4:35 AM CDT, 22 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 435 AM CDT Sun Jun 6 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-070945- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 435 AM CDT Sun Jun 6 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Showers and thunderstorms will be possible across the entire region today, with localized heavy rain possible. This could lead to isolated flash flooding in low lying and poor drainage areas, and in locations that have seen significant rainfall in the past week. However, no widespread organized hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Heavy rain early next week may lead to localized flash flooding concerns across some areas. Otherwise, the risk of severe storms will generally remain low through this period. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed.
In the hours before
Special weather statement, Jun 6, 9:36 PM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
936 PM CDT Sun Jun 6 2021
OKZ077-TXZ096-070315-
McCurtain OK-Red River TX-
936 PM CDT Sun Jun 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR MCCURTAIN AND NORTHEASTERN RED
RIVER COUNTIES UNTIL 1015 PM CDT...
At 936 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Whitesboro to 14 miles
southwest of Octavia to 9 miles northwest of Broken Bow to 6 miles
northwest of Idabel to 8 miles southeast of Manchester. Movement was
east at 25 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Idabel, Broken Bow, Haworth, Bokhoma, Eagletown, Plunketville, Moon,
Cerrogordo, Smithville, Hochatown, Harris, Watson, Goodwater,
Shinewell, Mount Herman, Sherwood, Tom, Holly Creek, America and
Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3451 9446 3370 9448 3371 9506 3390 9492
3408 9483 3429 9485 3451 9493
TIME...MOT...LOC 0236Z 266DEG 23KT 3452 9492 3437 9487 3414 9482 3394
9491 3376 9503
19Special weather statement, Jun 6, 10:18 PM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1018 PM CDT Sun Jun 6 2021
ARZ050-059-OKZ077-070400-
Sevier AR-Little River AR-McCurtain OK-
1018 PM CDT Sun Jun 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
SEVIER AND SOUTHEASTERN MCCURTAIN COUNTIES UNTIL 1100 PM CDT...
At 1018 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Broken Bow to 11 miles
west of De Queen to 7 miles west of Horatio to 7 miles west of
Arkinda to 13 miles south of Idabel. Movement was east at 40 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
De Queen, Horatio, Foreman, Lockesburg, Winthrop, Gillham, Ben
Lomond, Arkinda, Oak Grove, Haworth, Eagletown, Silver Ridge, Moon,
Cerrogordo, Geneva, Central, Goodwater, Shinewell, America and Provo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3419 9409 3414 9410 3413 9408 3408 9409
3407 9408 3403 9409 3400 9407 3391 9408
3369 9422 3371 9475 3373 9475 3373 9481
3377 9482 3376 9483 3373 9482 3374 9486
3383 9476 3397 9470 3407 9467 3420 9470
TIME...MOT...LOC 0318Z 255DEG 35KT 3418 9463 3409 9453 3396 9448 3382
9459 3371 9474
19Special weather statement, Jun 7, 12:34 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1234 AM CDT Mon Jun 7 2021
ARZ060-061-070615-
Hempstead AR-Nevada AR-
1234 AM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEMPSTEAD AND
NORTHWESTERN NEVADA COUNTIES UNTIL 115 AM CDT...
At 1234 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Daisy to near Crater Of Diamonds State Park to
near Blevins to 7 miles west of Washington. Movement was east at 20
mph.
Pea size hail and winds in excess of 35 mph will be possible with
these storms.
Locations impacted include...
Prescott, Emmet, Blevins, Washington, McCaskill, Ozan, Oakhaven and
Boughton.
LAT...LON 3398 9365 3396 9362 3395 9353 3395 9350
3396 9347 3395 9342 3396 9338 3390 9330
3388 9331 3386 9330 3374 9334 3370 9385
3384 9380 3398 9369 3399 9370
TIME...MOT...LOC 0534Z 249DEG 15KT 3424 9375 3402 9359 3387 9364 3374
9380
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 2:20 PM CDT | Special Weather Statement | SHV | Bossier, Caddo, De Soto | 40 min |
| Jun 7, 2:30 PM CDT | Special Weather Statement | SHV | De Soto | 45 min |
| Jun 7, 2:51 PM CDT | Areal Flood Advisory | SHV | Bossier, Caddo | 3 hr |
| Jun 7, 3:04 PM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 56 min |
| Jun 7, 3:13 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Webster | 47 min |
| Jun 7, 3:37 PM CDT | Special Weather Statement | SHV | Sabine | 53 min |
| Jun 7, 3:52 PM CDT | Special Weather Statement | SHV | Claiborne | 53 min |
| Jun 7, 4:01 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Union, Webster | 44 min |
| Jun 7, 4:14 PM CDT | Special Weather Statement | SHV | Ouachita | 46 min |
| Jun 7, 4:21 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 54 min |
| Jun 7, 4:30 PM CDT | Special Weather Statement | SHV | Grant, Natchitoches, Winn | 45 min |
| Jun 7, 4:45 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union, Winn | 60 min |
| Jun 7, 5:45 PM CDT | Special Weather Statement | SHV | Ouachita | 30 min |
| Jun 6, 10:18 PM CDT | Special Weather Statement | SHV | Little River, Sevier | 42 min |
| Jun 7, 12:34 AM CDT | Special Weather Statement | SHV | Hempstead | 41 min |
| Jun 7, 2:22 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Sevier | 4 hr |
| Jun 7, 3:25 AM CDT | Special Weather Statement | SHV | Nevada | 35 min |
| Jun 7, 4:00 AM CDT | Special Weather Statement | SHV | Howard | 45 min |
| Jun 7, 4:33 AM CDT | Special Weather Statement | SHV | Hempstead | 27 min |
| Jun 7, 3:42 PM CDT | Special Weather Statement | SHV | Nevada | 33 min |
| Jun 7, 4:08 PM CDT | Tornado Warning | SHV | Union | 37 min |
| Jun 6, 7:09 PM CDT | Special Weather Statement | SHV | Smith | 51 min |
| Jun 6, 7:43 PM CDT | Special Weather Statement | SHV | Shelby | 62 min |
| Jun 6, 7:51 PM CDT | Areal Flood Advisory | SHV | Smith | 114 min |
| Jun 6, 7:54 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 51 min |
| Jun 7, 8:03 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 49 hr |
| Jun 7, 8:47 AM CDT | River Flood Warning | SHV | Gregg | 24 hr |
| Jun 7, 8:52 AM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Jun 7, 11:51 AM CDT | Special Weather Statement | SHV | Cherokee, Smith | 54 min |
| Jun 7, 12:37 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more | 53 min |
| Jun 7, 1:41 PM CDT | Special Weather Statement | SHV | Angelina, Harrison, Nacogdoches, Panola, Rusk | 49 min |
| Jun 6, 8:40 PM CDT | Special Weather Statement | SHV | McCurtain | 65 min |
| Jun 6, 9:36 PM CDT | Special Weather Statement | SHV | McCurtain | 39 min |
| Jun 7, 4:39 PM CDT | Areal Flood Advisory | SHV | McCurtain | 3 hr |
| Jun 7, 5:01 PM CDT | Flash Flood Warning | SHV | McCurtain | 5 hr |
Nearby
Flash Flood Watches in Texas, 2021Flash Flood Watches in Arkansas, 2021Flash Flood Watches in Louisiana, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.